Statistical properties of several models of fractional random point processes

Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00593781
Contributor : Myriam Baverel <>
Submitted on : Tuesday, May 17, 2011 - 3:16:10 PM
Last modification on : Thursday, April 5, 2018 - 12:30:05 PM

Identifiers

Collections

Citation

Cherif Bendjaballah. Statistical properties of several models of fractional random point processes. Communications in Nonlinear Science and Numerical Simulation, Elsevier, 2011, 16 (8), pp.3224-3236. ⟨10.1016/j.cnsns.2010.11.024⟩. ⟨hal-00593781⟩

Share

Metrics

Record views

198